# SDR C2XA01IA280

- Difficulty date: April 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- Aircraft time: 24,647 hours, 32,340 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 12019412002
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT HAND MAIN LANDING GEAR DOOR PROFILE WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PROFILE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
